Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 163740, 10 pages
http://dx.doi.org/10.1155/2013/163740
Research Article

A Theory of Cartesian Product and Factorization of Circulant Graphs

Department of Mathematics, St. Jude's College, Thoothoor, Tamil Nadu 629 176, India

Received 27 May 2013; Revised 14 September 2013; Accepted 16 September 2013

Academic Editor: Wai Chee Shiu

Copyright © 2013 V. Vilfred. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We determine when the Cartesian product of two circulant graphs is also a circulant graph. This leads to a theory of factorization of circulant graphs.